Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Quasi-interpolatory splines based on Schoenberg points

Author: V. Demichelis
Journal: Math. Comp. 65 (1996), 1235-1247
MSC (1991): Primary 65D30, 65D05
MathSciNet review: 1344610
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By using the Schoenberg points as quasi-interpolatory points, we achieve both generality and economy in contrast to previous sets, which achieve either generality or economy, but not both. The price we pay is a more complicated theory and weaker error bounds, although the order of convergence is unchanged. Applications to numerical integration are given and numerical examples show that the accuracy achieved, using the Schoenberg points, is comparable to that using other sets.

References [Enhancements On Off] (What's this?)

  • 1. C. Dagnino, V. Demichelis, E. Santi, Numerical integration based on quasi-interpolating splines, Computing 50 (1993), 149-163. MR 94i:65028
  • 2. ------, An algorithm for numerical integration based on quasi-interpolating splines, Numerical Algorithms 5 (1993), 443-452. MR 94k:65029
  • 3. ------, Local spline approximation methods for singular product integration, to appear in Approximation Theory and its Applications.
  • 4. C. Dagnino and P. Rabinowitz, Product integration of singular integrands using quasi-interpolatory splines, to appear in Intern. J. Comput. Math. special issue dedicated to 100th birthday of Cornelius Lanczos.
  • 5. V. Demichelis, Uniform convergence for Cauchy principal value integrals of modified quasi-interpolatory splines, Intern. J. Comput. Math. 53 (1994), 189-196.
  • 6. T. Lyche and L. L. Schumaker, Local spline approximation methods, J. Approx. Theory 15 (1975), 294-325. MR 53:1108
  • 7. L. L. Schumaker, Spline functions, New York: John Wiley & Sons, 1981.

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 65D30, 65D05

Retrieve articles in all journals with MSC (1991): 65D30, 65D05

Additional Information

V. Demichelis
Affiliation: Department of Mathematics, University of Torino, Via Carlo Alberto 10, I-10123, Torino, Italy

Received by editor(s): June 10, 1994
Additional Notes: Work supported by “Ministero dell’Università e della Ricerca Scientifica e Tecnologica" and “Consiglio Nazionale delle Ricerche" of Italy.
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society